Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 6, Pages 1103–1110 (Mi de2203)  

Integral Equations and Integral-Differential

The asymptotically $\omega$-periodic solutions of Volterra integral equations

V. F. Pulyaev, Z. B. Tsalyuk

Kuban State University

Full text: PDF file (655 kB)

Bibliographic databases:
UDC: 517.948.3
Received: 16.01.1973

Citation: V. F. Pulyaev, Z. B. Tsalyuk, “The asymptotically $\omega$-periodic solutions of Volterra integral equations”, Differ. Uravn., 10:6 (1974), 1103–1110

Citation in format AMSBIB
\Bibitem{PulTsa74}
\by V.~F.~Pulyaev, Z.~B.~Tsalyuk
\paper The asymptotically $\omega$-periodic solutions of Volterra integral equations
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 6
\pages 1103--1110
\mathnet{http://mi.mathnet.ru/de2203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0348412}
\zmath{https://zbmath.org/?q=an:0308.45018}


Linking options:
  • http://mi.mathnet.ru/eng/de2203
  • http://mi.mathnet.ru/eng/de/v10/i6/p1103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:76
    Full text:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022